# SDR DL75K060538

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 59,662 hours, 27,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33134
- Condition: Fatigued
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INCH CRACK IN FUSELAGE SKIN AND BEAR STRAP AT THE UPPER FWD CORNER OF L1 DOOR OPENING.  EXTERNAL DOUBLER/TRIPLER/QUADRUPLER INSTALLED PER DELTA ERA 456338-14.
